# SDR UALA2010092903594

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 54,505 hours, 20,291 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Flap/Slats
- Component: Computer
- Component part number: 4917011
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS SLOW, SLAT SYS 2 FAULT ON RECALL. RESET NO HELP.  REPLACED NR2 SFCC. RAN FLAPS & SLATS THRU NUMEROUS CYCLES. SYS OPS APPEARS NORMAL. HAD VALVE BLOCK SYS STATUS MESSAGE PRIOR TO REPLACEMENT OF SFCC NR 2. MESSAGE CLEARED AFTER SFCC REPLACED.
